# SDR AWXA0001532

- Difficulty date: March 23, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- Aircraft time: 48,478 hours, 34,597 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544517
- Part serial: 1587
- Condition: Failed
- Location: L/E Flap
- Part time: 56,913 hours, 45,269 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - EMERGENCY LANDING - 3/18/01 - EN ROUTE FROM PHX TO IAH PRIOR TO DESCENT THE L/E FLAP TRANSIT AMBER LIGHT CAME ON AND REMAINED ILLUMINATED; THE CREW LANDED IN IAH W/ FLAPS 15 PER THE QRH.  MAINTENANCE FOUND THE SLAT CONTROL VALVE CABLE TENSIONS HIGH AND ADJUSTED IAW AMM 27-51-22 PG 406; AFTER THE AIRCRAFT RETURNED TO PHX ON A MAINTENANCE FERRY A COMPLETE TEST WAS PERFORMED ON THE L/E SLAT SYSTEMS.  THE NR 1 KRUEGER FLAP ACT WAS REPLACED DUE TO EXCEEDING LEAK DOWN AND DROOP LIMITS AND CABLES WFFA & WFFB ADJUSTED IAW AMM 27-51-00 PG 509; THE FOLLOWING COMPONENTS WERE ALSO REPLACED AS A PRECAUTION: HYD FUSE - PNEUDRAULICS INC. - P/N 6273-5 - LOC: MLG W/W; HYD.FUSE - DOWTY AEROSPACE - P/N 10-62204-5.
